Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at May 15, 2014, 9:21 AM EDT for Davidson County, Stanly County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2014, 9:21 AM EDT (13:21 UTC)
- Expired
- May 15, 2014, 10:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
Counties Davidson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 156 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
762
WWUS82 KRAH 151321
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
921 AM EDT THU MAY 15 2014
NCZ038-039-073-074-151400-
MONTGOMERY-RANDOLPH-DAVIDSON-STANLY-
921 AM EDT THU MAY 15 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RANDOLPH COUNTY...
SOUTHEASTERN DAVIDSON COUNTY...AND STANLY COUNTY UNTIL 1000 AM EDT...
AT 918 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER PLYLER...OR NEAR ALBEMARLE...MOVING NORTH
AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHEBORO...LEXINGTON...ALBEMARLE...BADIN LAKE...PLYLER...LINWOOD...
NORWOOD...BADIN...DENTON...MOUNT GILEAD...RICHFIELD...NEW LONDON...
MORROW MOUNTAIN STATE PARK...ELDORADO...WHIP-O-WILL CAMPGROUND...
NEWSOM...MARTHA...LAKE TILLERY...FISH TALES MARINA AND GORDONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. TORRENTIAL RAINFALL WITH THESE STORMS CAN ALSO BE EXPECTED.
&&
LAT...LON 3582 8035 3573 7983 3516 8003 3518 8011
3519 8011 3518 8013 3521 8029 3550 8030
3551 8018 3555 8021 3559 8021 3568 8033
3572 8033 3572 8037
TIME...MOT...LOC 1318Z 196DEG 27KT 3534 8024
$$
VINCENTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at May 15, 7:05 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 15, 7:05 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 705 AM EDT THU MAY 15 2014 .SYNOPSIS...A STRONG AND SLOW MOVING COLD FRONT WILL TRACK EASTWARD ACROSS THE REGION TODAY THROUGH FRIDAY. WEAK BUT COOL HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... AS OF 310 AM THURSDAY... PRIMARY CONCERNS REMAIN HEAVY RAIN TOTALS WITH TRAINING CONVECTION AS WELL AS A RISK OF ISOLATED TORNADOES. THE STRONG COLD FRONT NOW EXTENDING N-S THROUGH CENTRAL TN WILL MOVE EASTWARD INTO FAR SW NC BY 12Z THIS MORNING... THEN CONTINUE TO PLOD EASTWARD TODAY/TONIGHT... REACHING THE ERN EDGE OF THE CWA BETWEEN 12Z AND 15Z FRI. THE STRONG PRECEDING DEEP LAYER FLOW FROM THE SSE AND SOUTH WILL PROMPT A SURGE IN PW VALUES UP TOWARD 2.0 INCHES (THESE PROGS ARE IN LINE WITH OBSERVED PW FROM BLENDED TPW IMAGERY) AND COINCIDE WITH A BROAD BAND OF SHOWERS/STORMS NOW MOVING THROUGH WRN NC. MODELS SHOW SOME IMPRESSIVE LARGE-SCALE LIFT... WITH MULTIPLE CONTRIBUTING MECHANISMS INCLUDING A STRENGTHENING CONVERGENT 850 MB FLOW TO 40-50 KTS... DECENT INCOMING MID LEVEL DPVA AND HEIGHT FALLS... AND STRONG UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF A POTENT 130+ KT JET OVER MI/ONTARIO. WILL STICK WITH CATEGORICAL POPS WEST/LOWER CHANCE EAST THIS MORNING INTO EARLY AFTERNOON... TRENDING TO CATEGORICAL POPS AREAWIDE FROM LATE THU AFTERNOON THROUGH THE EVENING... THEN FINALLY SHIFTING INTO THE ERN CWA WITH DECREASING POPS WEST OVERNIGHT INTO EARLY FRI MORNING. REGARDING THE SEVERE THREAT: THE EARLY ARRIVAL OF THE PRECIP SHIELD WILL ALLOW FOR MINIMAL BL HEATING IN THE WRN CWA WITH MLCAPE PEAKING JUST AROUND 500 J/KG THERE... HOWEVER A BIT MORE HEATING FURTHER EAST SHOULD PUSH UP MLCAPE THERE TO 1000-1500 J/KG THIS AFTERNOON. MODELS REMAIN IN VERY GOOD AGREEMENT ON A SURFACE LOW FORMING OVER THE SRN FOOTHILLS OF NC AND ADJACENT SC THIS MORNING... SHIFTING ENE AS THE FRONT TRANSLATES SLOWLY EAST. THIS WOULD RESULT IN LOCALLY ENHANCED BACKING OF SURFACE WINDS AND A FAIRLY LONG SICKLE-SHAPED HODOGRAPH... SUGGESTING A RISK OF ISOLATED TORNADOES... PRIMARILY THIS AFTERNOON/EVENING. THERE IS ALSO A POTENTIAL FOR DISCRETE ROBUST CONVECTIVE CELLS WELL OUT AHEAD OF THE PRIMARY SHOWER/STORM SHIELD. WHILE OVERALL MID LEVEL LAPSE RATES ARE NOT TERRIBLY IMPRESSIVE... JUST REACHING 5.5-5.8 C/KM... WITH DEEP LAYER SHEAR STRENGTHENING TO 40-50 KTS LATER TODAY... IF INSTABILITY BECOMES MODERATE OR BETTER... A GREATER SEVERE THREAT MAY BE REALIZED. THE MENTION OF ISOLATED SEVERE STORMS WILL BE MAINTAINED IN THE HAZARDOUS WEATHER OUTLOOK. REGARDING THE HEAVY RAIN THREAT: WITH SUCH HIGH PW AND A TIGHT FOCUS OF PROLONGED STRONG MOISTURE TRANSPORT... WE COULD EASILY SEE WIDESPREAD RAINFALL TOTALS OF 1.5-2.0 INCHES WITH LOCALLY HIGHER AMOUNTS... PARTICULARLY IN THE WRN CWA WHERE THE SREF MEAN QPF APPROACHES 2 INCHES... AND WHERE THE SLOWEST EASTWARD TRANSLATION IS EXPECTED WITH TRAINING CONVECTIVE BANDS. PRECIP EFFICIENCY WILL BE QUITE HIGH WITH A DEEP ABOVE-FREEZING DEPTH OVER 3.5 KM. MAIN CONCERN HERE IS URBAN AREAS AND SIGNIFICANT STREET FLOODING... ALONG WITH HIGH WATER LEVELS ON CREEKS AND STREAMS THAT COULD IMPACT ROADS. WILL GO FORWARD WITH A FLASH FLOOD WATCH FOR 9 AM UNTIL MIDNIGHT ALONG/WEST OF A LINE FROM WADESBORO TO BURLINGTON TO ROXBORO. WILL TREND POPS OUT OF THE ERN CWA FRI MORNING AS THE FRONT SHIFTS EASTWARD OUT OF THE CWA... BRINGING INCREASING SUNSHINE AND MAINLY WEST WINDS... AS MODELS SHOW GRADUAL W-E CLEARING BY EARLY AFTERNOON. THICKNESSES DROP A BIT BUT NOT DRAMATICALLY AS THE MID LEVEL TROUGH AXIS IS STILL TO OUR WEST... SUPPORTING TEMPS JUST SLIGHTLY BELOW NORMAL. HIGHS TODAY FROM THE MID 70S WEST TO LOW-MID 80S EAST. HIGH RANGE OF LOWS TODAY DUE TO THE FRONTAL PASSAGE... AND WILL HAVE LOWS TONIGHT RANGING FROM LOW-MID 50S WEST TO MID-UPPER 60S EAST. HIGHS FRI 72- 77. -GIH && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 300 AM THURSDAY... MOSTLY CLEAR AND COOL FRIDAY NIGHT IN THE WAKE OF THE COLD FRONT AS THICKNESSES APPROACH A RELATIVE MIN FOR THE PERIOD AT 1340M. GUIDANCE MOSTLY INDICATES LOWS IN THE MID 40S WEST TO LOWER 50S EAST. HOWEVER...WITH CYCLONIC FLOW STILL IN PLACE ALOFT AND JET ENERGY MOVING INTO THE BASE OF THE TROUGH....THERE IS THE POTENTIAL FOR CIRRUS LATE FRIDAY NIGHT...WHICH COULD IMPACT LOWS SLIGHTLY ACROSS THE WESTERN PIEDMONT. WONT GO AS LOW AS THE COOLEST GUIDANCE...47-53. ANOTHER SHORTWAVE WITHIN THE LARGER SCALE TROUGH SHOULD INDUCE SOME WEAK WARM ADVECTION ALONG A WEAK SECONDARY FRONTAL ZONE OVER THE LOWER TENNESSEE VALLEY LATE SATURDAY...BUT MODELS HAVE TRENDED DRIER AND FURTHER SOUTH WITH THE RESULTING PRECIP AS IT SPREAD EAST ACROSS THE SOUTHERN APPALACHIANS SATURDAY NIGHT AND SUNDAY. BASED ON THIS... HAVE INCREASED CLOUD COVER DURING THIS PERIOD BUT KEPT NO MENTION OF PRECIP IN THE FORECAST AS THERE IS UNCERTAINTY IN MOISTURE EAST OF THE MOUNTAINS. HIGHS ON SATURDAY AND SUNDAY WILL BE IN THE LOW TO MID 70S...POTENTIALLY COOLER ON SUNDAY IF MID-LEVEL CLOUD COVER IS MORE ROBUST ACROSS CENTRAL NC. LOWS SATURDAY/SUNDAY NIGHT IN THE UPPER 40S AND LOWER 50S. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... AS OF 315 AM WEDNESDAY... AN AMPLIFIED UPPER LEVEL PATTERN WILL EVOLVE INTO AN OMEGA BLOCK NEXT WEEK...WITH A RIDGE BUILDING OVER THE CENTRAL US AND AN UPPER LOW DRIFTING JUST OFF THE MID-ATLANTIC COAST. CONDITIONS OVER CENTRAL NC WILL BE RELATIVELY STABLE FOR THE FIRST PART OF THE WEEK WITH HIGH PRESSURE EXTENDING FROM THE GREAT LAKES TO THE SOUTHEAST STATES AND TEMPS CONTINUING TO BE ABOUT SLIGHTLY BELOW NORMAL...MID TO UPPER 70S. BY THE MID TO LATE WEEK IT APPEARS THE CENTRAL US RIDGE MAY WEAKEN A BIT AND SLIDE EASTWARD....ALLOWING TEMPS TO MODERATE BACK TO NORMAL. SOME DISTURBANCES MAY BEGIN TO TOP THE CENTRAL US RIDGE AND THEN TRACK SOUTHEAST ACROSS THE OHIO VALLEY...WHICH WOULD BRING THE CHANCE OF SOME SHOWERS AND STORMS BACK INTO THE FORECAST. FOR NOW...TIMING ANY FEATURES IS TOO UNCERTAIN FOR THE INCLUSION OF POPS IN THE FORECAST. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... AS OF 705 AM WEDNESDAY... MVFR CONDITIONS AT INT/GSO WILL SPREAD EASTWARD THIS MORNING... AND AVIATION CONDITIONS WILL SLOWLY BUT STEADILY DETERIORATE WEST TO EAST TODAY... DUE TO THE INCREASING LOW LEVEL SOUTHERLY FLOW BRINGING GREATER LOW LEVEL MOISTURE INTO THE AREA. SCATTERED SHOWERS/STORMS WILL NEAR RDU/FAY NEAR OR SOON AFTER NOON BEFORE BECOMING MORE STEADY MODERATE TO HEAVY SHOWERS AND STORMS AFTER 19Z. AT RWI... WHERE THE STEADY SHOWERS/STORMS WON'T ARRIVE UNTIL CLOSE TO 21Z... MORNING VFR CIGS ARE EXPECTED... DROPPING BACK BELOW MVFR AS PRECIP ARRIVES LATE TODAY. A FEW STORMS TODAY COULD BECOME STRONG. EXPECT STRONG WINDS MOSTLY FROM THE SOUTH OR SSE SUSTAINED AT 13-18 KTS GUSTING AS HIGH AS 20-25 KTS FOR MUCH OF TODAY AT ALL SITES. THE FRONT IS EXPECTED TO PASS THROUGH INT/GSO LATE IN THE TAF FORECAST (BETWEEN 03Z AND 06Z) AND AT RDU (08Z-11Z)... WITH AN END TO THE HEAVY PRECIP AND ABRUPT WIND SHIFT TO WEST (ALTHOUGH STRONG WINDS FROM THE SOUTH OR SW WILL PERSIST ABOVE 4 000 FT)... AND RISING CIGS TO VFR. LOOKING BEYOND 12Z FRI MORNING... ADVERSE AVIATION CONDITIONS (MVFR/IFR CIGS/VSBYS) WILL PERSIST UNTIL FRONTAL PASSAGE... MOST LIKELY TO OCCUR AT FAY NEAR 12Z... AND AT RWI NEAR 14Z. THESE WILL BE FOLLOWED BY IMPROVING CONDITIONS WITH CIGS/VSBYS JUMPING UP TO VFR AND SURFACE WINDS BECOMING FROM THE WEST OR NW BEHIND THE FRONT. VFR CONDITIONS ARE LIKELY FROM FRI AFTERNOON THROUGH MON... AS WEAK HIGH PRESSURE BUILDS INTO THE AREA... ALTHOUGH PASSING DISTURBANCES ALOFT WILL BRING PERIODS OF VFR CLOUDS OVER THE WEEKEND. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 9 AM EDT THIS MORNING THROUGH THIS EVENING FOR NCZ007-021>023-038-039-073-074-083. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...SMITH LONG TERM...SMITH AVIATION...HARTFIELD
Hazardous weather outlook, May 15, 4:27 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 427 AM EDT THU MAY 15 2014 NCZ008>011-024>028-040>043-075>078-084>086-088-089-160830- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 427 AM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY... MAINLY THIS AFTERNOON AND EVENING BETWEEN NOON AND 10 PM. THE MAIN THREATS WILL BE FROM DAMAGING WIND GUSTS OVER 60 MPH AND PERHAPS AN ISOLATED TORNADO. ALSO... RAIN MAY BE HEAVY AT TIMES TODAY AND TONIGHT... RESULTING IN PONDING OF WATER ON ROADS... ESPECIALLY IN AREAS OF POOR DRAINAGE... AND SWOLLEN CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. NCZ007-021>023-038-039-073-074-083-160830- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY- ANSON- 427 AM EDT THU MAY 15 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ALSO... A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY THROUGH EARLY EVENING... MAINLY BETWEEN 10 AM AND 8 PM. THE MAIN THREATS WILL BE FROM DAMAGING WIND GUSTS OVER 60 MPH AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING.
In the hours before
Special weather statement, May 15, 8:47 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
847 AM EDT THU MAY 15 2014
NCZ021-038-151345-
FORSYTH-DAVIDSON-
847 AM EDT THU MAY 15 2014
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
FORSYTH AND NORTHWESTERN DAVIDSON COUNTIES UNTIL 945 AM EDT...
AT 845 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS MOVING UP THE YADKIN RIVER. THESE
SHOWERS AND STORMS WILL BE MOVING NORTHEAST AT ARUOND 40 MPH ACROSS
WESTERN FORSYTH AND NORTHWESTERN DAVIDSON COUNTY.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...CLEMMONS...HUNTSVILLE...LEWISVILLE...MIDWAY...
WALKERTOWN...RURAL HALL...BELEWS LAKE...ARCADIA AND PFAFFTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3611 8050 3614 8044 3626 8045 3626 8004
3625 8004 3578 8033 3581 8047 3582 8047
3584 8048 3585 8042 3584 8040 3589 8042
3589 8037 3595 8037 3599 8042 3602 8042
3606 8047 3604 8049 3608 8052
TIME...MOT...LOC 1245Z 203DEG 38KT 3594 8042
13Special weather statement, May 15, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
921 AM EDT THU MAY 15 2014
NCZ038-039-073-074-151400-
MONTGOMERY-RANDOLPH-DAVIDSON-STANLY-
921 AM EDT THU MAY 15 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RANDOLPH COUNTY...
SOUTHEASTERN DAVIDSON COUNTY...AND STANLY COUNTY UNTIL 1000 AM EDT...
AT 918 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER PLYLER...OR NEAR ALBEMARLE...MOVING NORTH
AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHEBORO...LEXINGTON...ALBEMARLE...BADIN LAKE...PLYLER...LINWOOD...
NORWOOD...BADIN...DENTON...MOUNT GILEAD...RICHFIELD...NEW LONDON...
MORROW MOUNTAIN STATE PARK...ELDORADO...WHIP-O-WILL CAMPGROUND...
NEWSOM...MARTHA...LAKE TILLERY...FISH TALES MARINA AND GORDONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. TORRENTIAL RAINFALL WITH THESE STORMS CAN ALSO BE EXPECTED.
&&
LAT...LON 3582 8035 3573 7983 3516 8003 3518 8011
3519 8011 3518 8013 3521 8029 3550 8030
3551 8018 3555 8021 3559 8021 3568 8033
3572 8033 3572 8037
TIME...MOT...LOC 1318Z 196DEG 27KT 3534 8024
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:55 AM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 22 more | 25 hr |
| May 15, 8:47 AM EDT | Special Weather Statement | RAH | Forsyth | 58 min |
| May 15, 9:55 AM EDT | Special Weather Statement | RAH | Anson, Montgomery, Stanly | 20 min |
| May 15, 9:57 AM EDT | Special Weather Statement | RAH | Guilford | 33 min |
| May 15, 10:09 AM EDT | Special Weather Statement | RAH | Randolph | 51 min |
| May 15, 10:38 AM EDT | Special Weather Statement | RAH | Randolph | 37 min |
| May 15, 10:42 AM EDT | Areal Flood Advisory | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Moore and 3 more | 5 hr |
| May 15, 10:44 AM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 46 min |
| May 15, 11:14 AM EDT | Special Weather Statement | RAH | Alamance | 46 min |
| May 15, 11:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| May 15, 11:31 AM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| May 15, 11:47 AM EDT | Special Weather Statement | RAH | Lee | 43 min |
| May 15, 12:26 PM EDT | Special Weather Statement | RAH | Wake | 34 min |
| May 15, 12:42 PM EDT | Special Weather Statement | RAH | Wake | 33 min |
| May 15, 12:48 PM EDT | Special Weather Statement | RAH | Durham | 27 min |
| May 15, 1:24 PM EDT | Special Weather Statement | RAH | Wake | 21 min |
| May 15, 1:28 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 47 min |
| May 15, 1:51 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Wake | 114 min |
| May 15, 2:26 PM EDT | Special Weather Statement | RAH | Franklin | 64 min |
| May 15, 3:19 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| May 15, 3:35 PM EDT | Special Weather Statement | RAH | Wayne | 25 min |
| May 15, 5:39 PM EDT | Special Weather Statement | RAH | Edgecombe | 51 min |
| May 15, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange | 66 min |
| May 15, 6:06 PM EDT | Tornado Warning | RAH | Durham | 24 min |
| May 15, 6:35 PM EDT | Flash Flood Warning | RAH | Orange | 3 hr |
| May 15, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 56 min |
| May 15, 6:54 PM EDT | Tornado Warning | RAH | Granville, Person | 36 min |
| May 15, 7:06 PM EDT | Special Weather Statement | RAH | Durham | 54 min |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.